Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

No erection during intercourse, diabetes, anxiety, normal erections on waking up

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 47 Questions
Hi, may I answer your health queries right now ? Please type your query here.
I am strugling with sexual problem. Penis is not erecting during inter course but before it same is as usual for transient pereiod. This is happening since last three months.
Posted Thu, 12 Apr 2012 in Erectile Dysfunction
Answered by Dr. Abhijeet Deshmukh, 1 hour later

Erectile Dysfunction can be caused by a variety of difference conditions. Diabetes is one of them. You may need to consult your physician regarding the status of your blood sugar levels.

Anxiety is often a major cause of erectile dysfunction. The more anxious you get about sexual intercourse, the more it affects the erection. Another aspect to be considered is the emotional attachment with your partner. If the relationship is disturbed for some reason, it may reflect as erectile dysfunction.

ED related to anxiety needs to be diagnosed by a mental health professional such as a psychiatrist. You can consider consulting a psychiatrist.

Try to observe if you get the normal erection in early morning on waking up from sleep. If yes, it means there may not be a physical problem.

Hope this helps. Please let me know if you need more information about anything. Take care.

Above answer was peer-reviewed by
Follow-up: No erection during intercourse, diabetes, anxiety, normal erections on waking up 31 hours later
Thanks Dr. for reply but there is no clear guidance /solution to my problem “ED”. I don’t have any anxiety for inter course as and when. Hence is there any reason to consult with a mental health professional such as a psychiatrist.

My PP level is 105 as per today’s report. Hence the question of Diabetic is not arising.

I have observed that there is normal erection in early morning on waking up from sleep however the period erection was decreased from the earlier.

Therefore, it is further requested to guide/suggest/prescribe me so that I may gain/attained the earlier life please.

Please provide contact number/address of experience Doctors in this field in and around Dwarka, New Delhi-0000

Hope your kind support to return to my conjugal life as earlier.

Regards, XXXXXXX
Answered by Dr. Abhijeet Deshmukh, 1 hour later

I am sorry if you did not find the earlier reply much helpful. However, with the amount of information provided, the reply included what are the possible steps you can take to diagnose the condition and get treatment advise.

Psychiatrists are normally trained for helping people with ED. So, even if you do not have obvious anxiety issues, you can still visit a Psychiatrist for more information and techniques that can be used during intercourse. The psychiatrist will be able to tell you about various techniques depending upon your situation, after your interview with him.

You may also need to consult a Sex Therapist.

This online assistance is intended to clear any of your doubts and queries, but not meant to diagnose, advice treatment or prescribe medicines.

You may get more information from this article - (copy link and paste in a new window)
Hope this helps.

Abhijeet Deshmukh, MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor